# SDR FDEA201304050728

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,329 hours, 9,637 cycles
- Engine: Pwa PW4462
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 41806124
- Part serial: 0129215
- Condition: Failed
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON DEPARTURE, NR 3 ENGINE OIL PRESSURE WENT TO ZERO IN RED.  FOLLOWED QRH PROCEDURES AND SHUTDOWN NR 3.  R & R NR 3 ENGINE OIL TRANSMITTER IAW MM 79-33-01-4-2. LEAK AND OPS CHECKED NORMAL. ACCOMPLISHED ENGINE WINDMILL INSPECTION IAW AMM 72-00-05-6-2.  CHECKED NORMAL.
